How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10252
Experience:  14 years experience in the field of Family Practice
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

Have been on Lipitor and now the muscles in the back of my

Customer Question

Have been on Lipitor for years and now the muscles in the back of my legs and buttocks are sore and burning constanly. Is this the Lipitor and how long will it take to get rid of the muscle probles?
JA: The Doctor will need to help you with this. I'm trying to find the right Doctor for you right now. As soon as they are ready, I will let you know.
Customer: OK
JA: Is there anything else important you think the Doctor should know?
Customer: I have a lot of medical history that shoud not have any concern other than high colesterol.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 5 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 5 months ago.
Hello!The Liptor is likely a culprit for the muscle pain...I would suggest holding off of the Liptor or other statin type drug ..Other options may help cholesterol...I would check total CK to check for muscle inflammation..Take supplement CoQ10 200mg per day ....Hopefully you will see muscle discomfort improve steadily over next several weeks ....I think that you will see improvement but it Will likely take a bit of time ... On the order of several weeks I would predict I hope that this is helpful for youLet me know if you have further questions or concernsI will be happy to get back with youIf my answer has been helpful and to your satisfaction then please remember to leave positive feedbackThank you and Best Regards,Anthony Bray MD

Related Medical Questions